Doctor insights on:
Naprosyn Allergy In Children
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Naproxen allergy: Naproxen (Midol, Aleve, Naprelan) is a nonsteroidal anti-Inflammatory drug. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For potential adverse effects see: https://www.drugs.com/naproxen.html ...Read more
Absolutely not: If you are allergic to one, it is almost certain you are allergic to both. ...Read more
What are the: symptoms? It could be rather an adverse drug reaction to aspirin and not a true allergy. If you do have true allergic reaction to aspirin, you better avoid all the NSAIDs , including naproxen, as you may very well develop a reaction later. Follow up with your allergist, or see one if you haven't already, check acaai.org or aaaai.org for an allergist in your area, best wishes ...Read more
I'm taking Aleve (naproxen) for mild knee injury. while getting allergy shots will it minimize reactions? Can it mask reactions? Should I let my allergist know?
My wife has developed a sudden allergy to nsaids and can no longer take naproxen, ponstan etc for severe period pain. Are there alternatives?
Acetaminophen: Acetaminophen is available over the counter. Other pain medications will require a prescription. Consider using a birth control method to suppress periods. If she does not have periods then the pain will not come. Birth control pills, nuvaring, the depoprovera shot and Mirena (levonorgestrel) iud are all options. ...Read more
Possible naproxen allergy? Increased bp, heart rate, intense red itch tops of feet, arms, torso. Went to dr, ekg&bp normal by arrival. Didn't link Aleve use until today, used in frequently in past.
Quite possibly: The reaction you describe certainly sounds like an allergic reaction to something you ingested , possibly the aleve (naproxen). Nonsteroidal anti-inflammatory drugs (nsaids) are fairly allergenic, and you develop an allergy to something at any point. So if the timeline to your symptoms fits with aleve (naproxen) ingestion, i would be highly suspicious. Try Benadryl (diphenhydramine) for acute relief of current symptoms. ...Read moreSee 2 more doctor answers
Stomach acid: You probably took this for some musculo-skeletal pain and that of course will be treated. The only risk is the increase in stomach acidity with a possibility of bleeding or ulceration. This is not much of a risk if you stick with the usual dose afterwards. But taking a proton pump inhibitor for stomach acid is useful with this drug (like prilosec). ...Read more
See below: All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most common side effects persist or become bothersome when using naprosyn: constipation; diarrhea; dizziness; drowsiness; gas; headache; heartburn; nausea; stomach upset; stuffy nose. ...Read more
Yes: Yes. They are two different classes of medication and should act together to help pain. ...Read more
- Talk to a doctor live online for free
- Can you take methocarbam and naprosyn together?
- Can you take methocarbam and naprosyn?
- Claritin allergy in children
- Ask a doctor a question free online
- Naprosyn allergy
- Ec naprosyn allergy
- Naprosyn allergy signs
- Cause of naprosyn allergy